# SDR 0100639867

- Difficulty date: January 24, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 53,970 hours, 52,250 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Rt Mlg
- Component: 08-3241-9-0001
- Component part number: 95608597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSHBACK FROM THE GATE AREA AT YUL, THE PUSHBACK CREW REPORTED THAT THE RIGHT INNER WHEEL WAS CRACKED.  THE AIRCRAFT WAS RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT INNER AND RIGHT OUTER MAIN WHEEL AND TIRE ASSEMBLIES.  NOTE: IT WAS REPORTED THAT A 22 INCH SECTION OF THE RIGHT INNER WHEEL HAD SEPARATED WHEN THE AIRCRAFT DEPARTED DTW TO YUL.  THE 22 INCH PIECE OF WHEEL MATERIAL WAS RECOVERED IN DTW.
